Seguir
Daniel Sepúlveda Oehninger
Daniel Sepúlveda Oehninger
Facultad de Ciencias, Universidad Tecnológica Metropolitana, Chile
Dirección de correo verificada de utem.cl - Página principal
Título
Citado por
Citado por
Año
Uniform Euler approximation of solutions of fractional-order delayed cellular neural network on bounded intervals
S Tyagi, S Abbas, M Pinto, D Sepúlveda
Tbilisi Mathematical Journal 10 (1), 171-196, 2017
142017
Weighted pseudo almost periodic functions, convolutions and abstract integral equations
A Coronel, M Pinto, D Sepúlveda
Journal of Mathematical Analysis and Applications 435 (2), 1382-1399, 2016
142016
Almost automorphic delayed differential equations and Lasota-Wazewska model
A Coronel, C Maulén, M Pinto, D Sepúlveda
arXiv preprint arXiv:1411.3267, 2014
122014
Dichotomies and asymptotic equivalence in alternately advanced and delayed differential systems
A Coronel, C Maulén, M Pinto, D Sepúlveda
Journal of Mathematical Analysis and Applications 450 (2), 1434-1458, 2017
112017
Approximation of Solutions of Fractional-Order Delayed Cellular Neural Network on $$\varvec {[0,\infty)} $$[0,∞)
S Tyagi, S Abbas, M Pinto, D Sepúlveda
Mediterranean Journal of Mathematics 14 (1), 1-25, 2017
112017
H-asymptotic stability by fixed point in neutral nonlinear differential equations with delay
M Pinto, D Sepúlveda
Nonlinear Analysis: Theory, Methods & Applications 74 (12), 3926-3933, 2011
102011
Pseudo compact almost automorphic solutions for a family of delayed population model of Nicholson type
S Abbas, S Dhama, M Pinto, D Sepúlveda
Journal of Mathematical Analysis and Applications 495 (1), 124722, 2021
82021
Exponential periodic attractor of impulsive Hopfield-type neural network system with piecewise constant argument
M Pinto, R Torres, D Sepulveda
Electronic Journal of Qualitative Theory of Differential Equations 2018 (34 …, 2018
82018
Existence of ω-periodic solutions for a delayed chemostat with periodic inputs
P Amster, G Robledo, D Sepúlveda
Nonlinear Analysis: Real World Applications 55, 103134, 2020
62020
Dynamics of a chemostat with periodic nutrient supply and delay in the growth
P Amster, G Robledo, D Sepúlveda
Nonlinearity 33 (11), 5839, 2020
52020
Approximation of Linear Differential Equations with variable delay on an Infinite Interval
D Sepúlveda
arXiv preprint arXiv:1607.06960, 2016
52016
Approximation of mild solutions of delay differential equations on Banach spaces
M Pinto, F Poblete, D Sepúlveda
Journal of Differential Equations 303, 2021
22021
Abstract weighted pseudo almost automorphic functions, convolution invariance and neutral integral equations with applications
M Pinto, F Poblete, D Sepúlveda
Journal of Integral Equations and Applications 31 (4), 571-622, 2019
22019
Existence of periodic solution of Nicholson-type system with nonlinear density-dependent mortality
G Ossandón, D Sepúlveda
arXiv preprint arXiv:2001.10522, 2020
12020
Existence and Stability of Periodic Solutions of Nicholson-Type System with Nonlinear Density-Dependent Mortality
G Ossandón, D Sepúlveda
Differential Equations and Dynamical Systems, 1-15, 2021
2021
h-asymptotic stability by fixed point in neutral nonlinear differential equations with delay
M Pinto Jiménez, D Sepúlveda
PERGAMON-ELSEVIER SCIENCE LTD, 2011
2011
XI CONGRESO LATINOAMERICANO DE BIOLOGÍA MATEMÁTICA SoLaBiMa 2019
D Sepúlveda
Approximación de la solución de una ecuación diferencial lineal no autónoma con retardo
D Sepúlveda
umaUNION, 80, 0
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–18